Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

August 4, 2012Greenbrier County, West Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 4, 2012, 2:23 PM EDT for Greenbrier County, West Virginia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 2:23 PM EDT (18:23 UTC)
Expired
Aug 4, 2012, 3:15 PM EDT
In force
52 min
Issued by
NWS Blacksburg, VA

County Greenbrier County, WV

The radar

The Roanoke radar (KFCX), 107 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WWUS81 KRNK 041823
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
223 PM EDT SAT AUG 4 2012

WVZ045-041915-
GREENBRIER WV-
223 PM EDT SAT AUG 4 2012

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT MUCH OF GREENBRIER 
COUNTY...

AT 216 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE DEVELOPING 
ACROSS EASTERN AND NORTHERN GREENBRIER COUNTY...GENERALLY EAST OF A 
LINE FROM WHITE SULPHUR SPRINGS...TO FRANKFORD...TO BEARTOWN STATE 
PARK/DROOP MOUNTAIN. ADDITIONAL ACTIVITY WAS DEVELOPING FURTHER WEST 
AS WELL FROM WILLIAMSBURG TO LEONARD. ALL OF THE ACTIVITY WAS MOVING 
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES...SMALL 
STREAMS...AND CREEKS. THE GROUND IN THIS AREA IS SATURATED AND CAN 
TAKE LITTLE ADDITIONAL HEAVY RAINFALL. IF HEAVY RAIN PERSISTS AND 
INCREASES ACROSS THIS AREA...A FLASH FLOOD WARNING MAY BE NEEDED 
SOON.

LAT...LON 3823 8035 3811 8035 3805 8026 3804 8016
      3806 8011 3806 7996 3800 8000 3787 8017
      3780 8023 3778 8021 3776 8025 3773 8026
      3788 8057 3825 8040

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:14 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 4, 12:14 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1214 PM EDT SAT AUG 4 2012

.SYNOPSIS...
UPPER LEVEL DISTURBANCE WILL BE OVERHEAD TODAY...CAUGHT BETWEEN THE
BERMUDA HIGH OFF THE SOUTHEAST COAST AND THE LARGE ANTICYCLONE
OVER TEXAS.  A COLD FRONT WILL DROP SOUTH FROM THE GREAT LAKES
AND INTO THE OHIO VALLEY SUNDAY...THE RESULT OF AN AGGRESSIVE
UPPER LEVEL TROUGH WHICH IS MOVING ALONG THE CANADIAN BORDER. THIS
FRONT IS FOR TO MOVE THROUGH THE MID ATLANTIC REGION MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS 0F 1207 PM EDT SATURDAY...
SCATTERED STORMS ARE DEVELOPING ALONG THE MOUNTAINS THIS AFTERNOON
AS PROGED BY WRFARW-RNK...HRRR...NAM AND GFS. ADDED ADDITIONAL CLOUD
COVER ACROSS THE WEST WHERE LOWER CLOUDS ARE PERSISTANT SIMILIAR
TO YESTERDAY. LOWERED HIGH TEMPERATURES IN THE WEST WITH RICHEST
CLOUD COVER. WILL MAKE MORE ADJUSTMENTS AS AFTERNOON PROGRESSES.

AS OF 945 AM EDT SATURDAY...

KFCX 88D SHOWED SCATTERED SHOWERS MOVING EAST ACROSS THE MOUNTAINS
THIS MORNING. ADJUSTED POPS WITH LATEST RADAR TRENDS. UPPER VORT
REMAINS ALONG APPALACHIANS TODAY. THIS WILL GENERATE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT.
ANY SLOW MOVING THUNDERSTORM MAY PRODUCE HEAVY RAINS. MADE SOME
MINOR ADJUSTMENTS TO POPS...TEMPERATURES AND CLOUD COVER FOR LATE
MORNING INTO THIS AFTERNOON. MORE LATER TODAY.

AS OF 415 AM EDT SATURDAY...

UPPER LEVEL DISTURBANCE/VORT AXIS IS ALIGNED N-S ALONG
APPALACHIANS. THIS FEATURE IS CAUGHT WITHIN WEAKNESS BETWEEN THE
BERMUDA HIGH TO OUR EAST AND THE HEAT HIGH ANCHORED OVER TEXAS.
THIS SHORTWAVE TROUGH WILL RESULT IN BROAD SCALE LIFT OVER THE
AREA TODAY...GENERATING CONSIDERABLE CLOUDINESS...AND SCATTERED TO
NUMEROUS SHOWERS/TSTMS. THE LOW LEVEL FLOW IS FROM THE SOUTH...SO
EXPECT GREATEST CONVERGENCE ALONG THE BLUE RIDGE. SECONDARY AREA
OF LOW LEVEL CONVERGENCE LIKELY TO DEVELOP THIS AFTERNOON ALONG
ERN EDGE OF CLOUD FIELD VCNTY OF THE PIEDMONT. CAN'T RULE OUT
STRONG STORM OR TWO BUT MAIN THREAT WILL HEAVY RAIN PER SLOW
MOVING S-N TRAINING OF CONVECTIVE ELEMENTS. FLASH FLOOD GUIDANCE
IS RUNNING ABOUT 2 INCHES AN HOUR IN THE MTNS AND 3 INCHES AN HOUR
IN THE PIEDMONT. SIMILAR TO LAST NIGHT...ACTIVITY MAY LINGER WELL
INTO THE OVERNIGHT AIDED BY CONTINUED MOIST LOW LEVEL MOISTURE
TRANSPORT INTO THE AREA UNDERNEATH NEARLY STATIONARY DISTURBANCE
ALOFT.

FOLLOWED THE LOW END GUIDANCE FOR TEMPERATURES TODAY PER
CONSIDERABLE CLOUD COVER. TEMPS MOST AREAS TO REACH THE 80S.
DANVILLE MAY TEST 90. OVERNIGHT LOWS WILL BE SIMILAR TO LAST
NIGHT...WITH READINGS BOTTOMING OUT IN THE U60S/L70S UNDERNEATH
LINGERING CLOUD COVER AND ELEVATED DEWPOINTS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
AS OF 430 AM EDT SATURDAY...

UNSETTLED WEATHER WILL CONTINUE TO PLAGUE THE LATER HALF OF THE
WEEKEND. POPS REMAIN HIGH FOR SUNDAY...ESPECIALLY LATER IN THE DAY
OUT AHEAD OF APPROACHING FRONTAL BOUNDARY COMING OUT OF OHIO
VALLEY. SOME INCREASE IN SHEAR AND SLIGHTLY STEEPER LAPSE RATES
SUGGEST A BETTER SEVERE POTENTIAL AS WELL...WITH MORE ORGANIZED
CLUSTERS COMING OUT OF OF WV AHEAD OF FRONT. MAIN THREAT DURING
THE DAY WOULD MAINLY BE IN THE WEST. EXACT TIMING IS IN
QUESTION...INCLUDING WHETHER THERE WILL BE STORMS WELL OUT AHEAD
OF FRONT DEVELOPING WITH MAX HEATING AND OVER HIGHER TERRAIN...OR
DOES IT WAIT UNTIL FRONTAL BOUNDARY ACTUALLY ARRIVES WHICH WOULD
BE MORE EVENING AND EVEN OVERNIGHT IN THE WEST. SEVERE CHANCES
MUCH LESS EAST OF THE BLUE RIDGE GIVEN TIMING OF FRONT...BUT IF
ANYTHING DEVELOPS WELL OUT AHEAD...A FEW OF THESE STORMS COULD
DRIFT INTO THE PIEDMONT LATE IN THE DAY. IN ANY CASE...EXPECT AT
LEAST MORE CLOUD COVER FROM UPSTREAM CONVECTION TO KEEP TEMPS DOWN
A BIT IN THE WEST...SO WENT CLOSER TO COOLER MET GUIDANCE IN
WEST...AND WARMER MAV IN EAST.

BOUNDARY SLOWLY DRIFTS ACROSS THE FCST AREA SUNDAY NIGHT INTO
MONDAY...AND MUCH BETTER CHANCE FOR LINGERING CONVECTION OR AT LEAST
SHOWERS MOST OF THE NIGHT SUNDAY NIGHT...AND ANY REDEVELOPMENT OF
DEEPER CONVECTION MONDAY WOULD BE ACROSS THE SOUTHEAST...AND
DEPENDENT ON ANY SMALL DEGREE OF SFC HEATING...BUT SEVERE CHANCES
SHOULD BE MUCH LOWER DUE TO LACK OF GOOD HEATING MONDAY. MONDAY
MORNING LOWS SHOULD BE PRETTY MILD WITH MOSTLY CLOUDY AND EVEN
ONGOING SHOWERS...AND MAV NUMBERS LOOK GOOD THERE WITH LOW TO MID
70S FOR MINS IN PIEDMONT AND UPPER 60S TO NEAR 70 WEST. SLIGHTLY
COOLER TEMPS FOR MONDAY...ESPECIALLY BEHIND BOUNDARY IN WEST...BUT
IN THE EAST WEVMAY NEED TO DROP TEMPS A LITTLE MORE IN THE EAST IF IT
LOOKS LIKE CLOUDS AND SHOWERS WILL NOT GIVE WAY TO ANY SUNSHINE AT
ALL DURING THE DAY MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 1230 PM EDT FRIDAY...

THE WEATHER PATTERN THROUGH MUCH OF NEXT WEEK WILL BE INFLUENCED BY
BOTH A STRONG RIDGE OF WARM HIGH PRESSURE OVER MUCH OF THE COUTH
CENTRAL PORTIONS OF THE COUNTRY...AS WELL AS A DEVELOPING WEAK
TROUGH ACROSS THE NORTHEAST WITH ASSOCIATED SLOW MOVING WEAK FRONTAL
BOUNDARYS MOVING IN FROM THE NORTHWEST. THESE FEATURES WILL KEEP TEMPERATURES
NEAR SEASONABLE READINGS THROUGH THE WEEK...WITH A CONTINUING CHANCE
FOR SHOWERS AND THUNDERSTORMS ON MOST DAYS.

MORE SPECIFICALLY...THE FRONTAL BOUNDARY SLOWLY MOVING ACROSS THE
APPALACHIAN REGION ON MONDAY WILL LIKELY BE LINGERING ACROSS THE
PIEDMONT INTO MONDAY NIGHT AND TUESDAY...BEFORE WASHING OUT ACROSS
THE CAROLINAS. THERE ARE SIGNS IN SOME OF THE GUIDANCE OF A WEAK
WAVE MOVING UP FROM THE SOUTHWEST...SO WHILE EXPECTING BETTER
COVERAGE OF SHOWERS AND STORMS CLOSER TO THE FRONT IN THE EASTERN
HALF OF THE FCST AREA TUESDAY...CAN ELIMINATE CHANCES FARTHER WEST
GIVEN THIS POSSIBLE WAVE. WITH FAIRLY GOOD CLOUD COVER LIKELY...THIS
COULD BE COOLEST DAY OF THE WEEK FOR SOME AREAS. WEDNESDAY WILL HAVE
LESS OF A FOCUSING MECHANISM...BUT WITH WEAK TROUGH DEVELOPING
OVERHEAD...AND MORE SUNSHINE PROBABLE...COULD RESULT IN STEEPER
LAPSE RATES OVERALL...SO WORTH KEEPING CHC FOR SCATTERED AFTERNOON
CONVECTION. PROBABLY BETTER CHANCES ACROSS THE SOUTHEAST...IF
LINGERING CONVERGENCE WITH OLD BOUNDARY IS STILL PRESENT. BY THURS
AND FRIDAY WILL HAVE TO RELY MORE ON DAYTIME HEATING AND LINGERING
LOW LEVEL MSTR...BUT WITH WEAK TROUGH ALOFT AND NO PUSH OF DRIER AIR
EVIDENT...FEEL ITS WORTH KEEPING LOW CHC POPS. ON FRIDAY THE
INFLUENCE OF ANOTHER WEAK FRONT TO THE NORTH MAY BE ENOUGH TO
PROVIDE SLIGHTLY BETTER CHANCES...BUT BY THIS TIME THERE IS ENOUGH
DIFFERENCE IN MODEL GUIDANCE...WITH SOME HOLDING THIS FRONT OFF
UNTIL SAT OR LATER...NOT TO PUT MUCH EMPHASIS ON MUCH OF A CHANGE
BETWEEN THURS AND FRIDAY. WITH GENERALLY MORE SUN BY MID TO LATE
WEEK ONCE THE FRONT FROM EARLY IN THE WEEK GOES BY AND
WEAKENS...EXPECTING A VERY GRADUAL WARMING TREND BY LATE IN THE
WEEK...WITH PIEDMONT HIGH TEMPS REACHING BACK INTO THE LOW TO MID
90S BY LATE IN THE WEEK.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...

AS OF 1215 PM EDT SATURDAY...

LOW CLOUDS AND CONVECTION WILL HINDER AVIATION OPERATIONS
THIS AFTERNOON INTO TONIGHT. ATMOSPHERE REMAINS VERY MOIST...WITH
UPPER VORT REMAINING ALONG THE APPALACHIANS THIS AFTERNOON.
SCATTERED MVFR SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON
INTO TONIGHT...KEPT VCTS AT TAF SITES UNTIL SUNSET. BELIEVE
THAT BCB AND DAN TAF SITES HAS THE BEST CHANCE OF A THUNDERSTORM.
DAN IS LOCATED BY THE RICHEST MOISTURE COMBINED WITH BEST INSTABILITY
CREATED BY SOLAR HEATING. ANY THUNDERSTORMS THIS AFTERNOON WILL BE
SLOW MOVING AND COULD CONTAIN HEAVY DOWNPOURS. EXPECT AREAS OF FOG
TO DEVELOP OVERNIGHT ESPECIALLY WHERE THUNDERSTORMS OCCUR THIS
AFTERNOON INTO THIS EVENING.

DEEPER MOISTURE REMAINS INTO EARLY NEXT WEEK WITH GREATER COVERAGE OF
SHOWERS AND STORMS...ESPCLY DURING THE AFTERNOON AND EVENING EACH
DAY THROUGH MONDAY. LOCAL MVFR/IFR CONDITIONS WILL BE ASSOCIATED
WITH THE MORE ORGANIZED STORMS. OUTSIDE OF THIS MAINLY DIURNALLY
DRIVEN CONVECTION...THE ONLY OTHER FLIGHT WEATHER HAZARDS WOULD BE
FROM OVERNIGHT VALLEY FOG.

A COLD FRONT IS EXPECTED TO DROP SOUTHEAST OUT OF THE OHIO VALLEY
MONDAY...CROSSING THE MID ATLANTIC REGION. WITH THE PASSAGE OF
THIS FRONT...WINDS SHOULD BECOME NORTHERLY...WITH A DAY OR TWO OF
DRY WEATHER AND VFR CONDITIONS FOLLOWING THE FRONTAL PASSAGE FOR
MID WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...KK/PM
SHORT TERM...PM
LONG TERM...SK
AVIATION...KK/PM
Hazardous weather outlook, Aug 4, 5:27 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
527 AM EDT SAT AUG 4 2012

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-050930-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
527 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL FROM SLOW
MOVING THUNDERSTORMS WHICH WILL DEVELOP AND BE SCATTERED ACROSS
THE AREA THIS AFTERNOON. ANY RAINFALL AMOUNTS OF OVER 2 INCHES IN
AN HOUR IN THE MOUNTAINS...AND 3 INCHES IN AN HOUR IN THE
PIEDMONT...WILL BE ENOUGH TO PRODUCE A FLASH FLOOD THREAT.
IN ADDITION...SOME OF THESE STORMS MAY CONTAIN FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS SUNDAY AND
MONDAY... MAINLY DURING THE AFTERNOON AND EVENING AND ESPECIALLY
LATE SUNDAY WEST OF THE BLUE RIDGE AHEAD OF AN APPROACHING FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 4, 12:20 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1220 PM EDT SAT AUG 4 2012

VAZ011-014-018-041715-
CRAIG VA-GILES VA-MONTGOMERY VA-
1220 PM EDT SAT AUG 4 2012

...A SHOWER WITH HEAVY RAIN WILL AFFECT CRAIG...GILES AND MONTGOMERY
COUNTIES...

AT 1217 PM EDT...A SHOWER WITH HEAVY RAIN WAS LOCATED OVER
BLACKSBURG...MOVING NORTH AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER. VERY HEAVY RAIN
WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS SHOWER WILL BE NEAR NEWPORT AROUND 1230 PM...MC DONALDS MILL
AROUND 1250 PM...HUFFMAN AROUND 1255 PM...SIMMONSVILLE AROUND 110 PM
AND MAGGIE AROUND 115 PM.

FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.

LAT...LON 3746 8018 3736 8022 3734 8026 3730 8025
      3712 8033 3717 8055 3719 8055 3720 8051
      3721 8052 3721 8054 3747 8051 3742 8048
      3747 8037

KK
Special weather statement, Aug 4, 2:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
223 PM EDT SAT AUG 4 2012

WVZ045-041915-
GREENBRIER WV-
223 PM EDT SAT AUG 4 2012

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT MUCH OF GREENBRIER
COUNTY...

AT 216 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE DEVELOPING
ACROSS EASTERN AND NORTHERN GREENBRIER COUNTY...GENERALLY EAST OF A
LINE FROM WHITE SULPHUR SPRINGS...TO FRANKFORD...TO BEARTOWN STATE
PARK/DROOP MOUNTAIN. ADDITIONAL ACTIVITY WAS DEVELOPING FURTHER WEST
AS WELL FROM WILLIAMSBURG TO LEONARD. ALL OF THE ACTIVITY WAS MOVING
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES...SMALL
STREAMS...AND CREEKS. THE GROUND IN THIS AREA IS SATURATED AND CAN
TAKE LITTLE ADDITIONAL HEAVY RAINFALL. IF HEAVY RAIN PERSISTS AND
INCREASES ACROSS THIS AREA...A FLASH FLOOD WARNING MAY BE NEEDED
SOON.

LAT...LON 3823 8035 3811 8035 3805 8026 3804 8016
      3806 8011 3806 7996 3800 8000 3787 8017
      3780 8023 3778 8021 3776 8025 3773 8026
      3788 8057 3825 8040

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:21 PM EDTSpecial Weather StatementRNKBuckingham24 min
Aug 3, 8:50 PM EDTAreal Flood AdvisoryRNKBuckingham3 hr
Aug 3, 10:28 PM EDTSpecial Weather StatementRNKGrayson32 min
Aug 3, 10:29 PM EDTSpecial Weather StatementRNKCarroll31 min
Aug 3, 11:06 PM EDTSpecial Weather StatementRNKGrayson, City of Galax24 min
Aug 3, 11:07 PM EDTSpecial Weather StatementRNKCarroll38 min
Aug 4, 12:20 PM EDTSpecial Weather StatementRNKMontgomery55 min
Aug 4, 3:42 PM EDTSpecial Weather StatementRNKBotetourt63 min
Aug 3, 9:09 PM EDTSpecial Weather StatementRNKGreenbrier51 min
Aug 3, 9:36 PM EDTAreal Flood AdvisoryRNKGreenbrier3 hr
Aug 3, 10:30 PM EDTSpecial Weather StatementRNKGreenbrier30 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.